MathSciNet Relay Station
MathSciNet bibliographic data
MR1391524 35Q55
Gui, Changfeng Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method. Comm. Partial Differential Equations 21 (1996), no. 5-6, 787–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement